I was sick with... something a few days back. and it gave me SEVERE diarrhea. I mean, it shared a consistency with water. My symptoms were all on the bottle of Pepto-Bismol. Nausea, heart burn, upset stomach, diarrhea. So i thought "Yay, Pepto-Bismol!" and took some. no more than recommended. This was 3 days ago and i havnt been able 2 go #2 since! My stomach is churning and feels bloated as im typing this!! Itried 2 go just a while ago and only a VERY small amount came out, and it was definitly MOULDY!! PLEASE HELP!!! I dont know what im supposed 2 do!!!!!
Well, when you get stopped up like that, which is not uncommon when you have fits of diarrhea for it to be followed by constipation, and vice versa, there are several ways to get your bowels moving again. The three standard things to prevent constipation are: Drink extra water, get enough exercise, eat enough fiber foods. Prunes are a great fiber food and works quickly, and eating oat cereal every morning (with Acidophilus milk, which has "probiotics" that break down waste and return intestinal flora back to normal), will both help move the bowels. You might need to put some vaseline onto your rear, so it won't hurt too much when all that waste finally passes.
You also can use a premixed enema kit from the drugstore to help break down some of the waste, and when waste goes out, that allows the bowels to move more waste, so it's one way to jumpstart everything. Or you can use a laxative, but try the natural kinds first, like Senocot, take one tablet each day for two days, and you really should get a movement. Always drink a lot of water when you get stopped up. And it is normal to have a little more diarrhea after some constipated waste goes out. Awful, ain't it!?!
Sorry the Pepto Bismal stopped you all up! So, that means next time you have diarrhea, you'll have to try something else, a different remedy. I have to take a prescription medicine Hyoscyamine whenever I have diarrhea, it stops the muscle spasms that cause my diarrhea to always go on too long. Everybody has a few tried-and-true items in their medicine cabinet that works for them, like Tums, or other stuff in the drugstore.
If this whole thing keeps up much longer, tho, the diarrhea and then constipation, to where it's not getting better and it starts wrecking your life, then seeing a doc would help, they can do labwork to figure out if you have a little stomach flu or bacteria floating around in your guts, and then prescribe an antibiotic to kill it. If you DO wind up taking an antibiotic, you should again put "probiotics" back in your system, which is the "good" bacteria the medicine kills too, it's at the grocery store in Acidophilus milk or Activia yogurt, just anything that says "live cultures" on the label, use it for two weeks to counteract any medicine that stops you back up..
I sure hope you get well soon. There is little more troublesome than goofed-up digestion, makes a person feel really devastated and uncomfortable.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.